MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 16FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 16FR, 15CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 51-101
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 58-year-old male patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient underwent a pulmonary embolism (pe) thrombectomy two days prior.During the dvt thrombectomy, the patient was positioned frog legged and resistance was felt performing the micropuncture due to chronic clot.As the clottriever sheath, 16 fr (ct sheath) advanced, it became stuck.When the ct sheath was pulled back, the funnel separated from the device.The funnel was successfully removed throughvenous cutdown.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).The suspect device was returned and evaluated.Visual examination found that the clottriever sheath funnel was separated from the sheath body.The cause of the clottriever sheath funnel separation was most likely due to excessive force used to advance/retract the device against resistance.Excessive force can cause damage to the sheath.Additionally patient anatomy and/or a tortuous insertion pathway can contribute to sheath damage.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.The device labeling includes vessel damage as a possible adverse event/complication.The stryker peripheral vascular medial affairs team determined the clottriever sheath may have caused or contributed to the patient's vessel damage.
 
Event or Problem Description

Brand Name
CLOTTRIEVER SHEATH, 16FR, 15CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24075270
Report Number3020347218-2026-00002
Device Sequence Number18708786
Product Code QEW
UDI-Device Identifier00850291007123
UDI-Public(01)00850291007123(17)270620(10)25060114
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number51-101
Device Catalogue Number51-101
Device Lot Number25060114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale